# SDR ASMF201501024

- Difficulty date: December 30, 2014
- Submitted: January 10, 2015
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 31,505 hours, 12,038 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284A18014
- Part serial: 0130
- Condition: Dented
- Location: Fuselage
- Part time: 13,506 hours, 5,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A DENT IN RADOME BETWEEN 4:00 AND 5:00 HRS POSITION OF 4.0 INCHES IN LENGTH & 3.0 INCHES WIDE.  EVALUATED THE DAMAGE & FOUND OUT OF LIMITS IAW SRM 53-52-00.  ACFT WAS SENT TO THE HANGAR & ISSUED THE NON-ROUTINE CARDS A0223306.  RADOME WAS REPLACED IAW AMM 53-52-00, ALL CORRECT.
